Universidad Complutense de Madrid
E-Prints Complutense

On the multilinear Hausdorff problem of moments

Impacto

Downloads

Downloads per month over past year

Ibort, A. and Linares, P. and Llavona, José G. (2014) On the multilinear Hausdorff problem of moments. Revista matemática complutense, 27 (1). pp. 213-224. ISSN 1139-1138

[img]
Preview
PDF
173kB
[img] PDF
Restringido a Repository staff only hasta 31 December 2022.

182kB

Official URL: http://link.springer.com/article/10.1007/s13163-013-0123-5




Abstract

Given a multi-index sequence necessary and sufficient conditions are given for the existence of a regular Borel polymeasure on the unit interval such that . This problem will be called the weak multilinear Hausdorff problemof moments for . Comparison with classical results will allow us to relate the weak multilinear Hausdorff problem with the multivariate Hausdorff problem. A solution to the strong multilinear Hausdorff problem of moments will be provided by exhibiting necessary and sufficient conditions for the existence of a Radon measure on such that where is the -linear moment functional on the space of continuous functions on the unit interval defined by the sequence . Finally the previous results will be used to provide a characterization of a class of weakly harmonizable stochastic processes with bimeasures supported on compact sets.


Item Type:Article
Uncontrolled Keywords:Problem of moments; Multilinear functionals; Polymeasures; Second order stochastic processes
Subjects:Sciences > Mathematics > Algebra
ID Code:24704
Deposited On:17 Mar 2014 12:22
Last Modified:17 Mar 2014 12:22

Origin of downloads

Repository Staff Only: item control page